CureZone   Log On   Join
Re: MC Newbie!! Please help...
 
Somer Views: 1,447
Published: 17 years ago
 
This is a reply to # 218,980

Re: MC Newbie!! Please help...


Yep! Perfectly normal detox crisis (read FAQs above)! Coffee is particularly notorious for causing this nasssssty side effect! Drink TONS of extra water, along with your lemonade, and give it a day or two. It will pass. Think of the pain as atonement for the sins of pouring toxic waste into your body!! (not a pretty sight, as I can personally attest)

Don't take pain pills. WATER. You are FLUSHING WASTE! Don't put MORE in (aspirin etc. will be viewed as WASTE by the body and can exacerbate crisis)

Fast well, get well, STAY well by taking out that trash and then... don't put it back in! Start now planning how you will avoid re-gunking your system... a little fasting project!

Best in health,
Somer
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

0.906 sec, (1)